# SDR IPXA09156357

- Difficulty date: June 13, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1013083
- Part serial: 05576
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A WALL MOUNTED EMERGENCY LIGHT MISSING LENS.  REMOVED AND REPLACED WALL MOUNTED EMERGENCY LIGHT ASSY PER MM 33-51-17-04.  OPS CHECKS OK.
